# SDR 2018FA0000344

- Difficulty date: August 23, 2018
- Submitted: August 25, 2018
- Operation: General aviation
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Condition: Unreliable
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRSPEED UNRELIABLE WITH INDICATION OF “OVERSPEED” AND “STALL” , "AIRSPEED LOW” DURING CLIMB, CRUISE,DESCENT AND LANDING.    ENGINES EEC ALT LIGHT ILLUMINATED DURING CLIMB.  PERFORMED FIM 73-28 TASKS 802-803, NO FOUND DISCREPANCIES AND AIR DATA INSTRUMENTS ADJUSTMENT/TEST NORMAL OPERATION IAW AMM 34-13-00.   PERFORMED EEC BITE TEST IAW AMM 73-21-00 NO FOUND DISCREPANCIES. FLIGHT TEST NORMAL.
